Home » Pierre Mathieu

Pierre Mathieu

Members

Name

Pierre Mathieu

Affiliation

Université Laval

Email

pmathieu@phy.ulaval.ca

Phone (1)

418-656-2131 poste 3416

Areas of research (1)

Conformal field theory

Area of research (2)

Integrable systems

Area of research (3)

Symmetric polynomials

Postdoctoral Fellows with dates (current and since last year) (1)

O. Blondeau-Fournier (Jan. 1 2017 – March 31 2018)

Postdoctoral Fellows with dates (current and since last year) (2)

L. Alarie-Vézina (Jan 1 2018 –June 30 2018)

Students with dates (current and since last year) and affiliation (1)

Ludovic Alarie-Vézina (PhD: complété en déc2017)

Visiting Researchers with exact dates (current and since last year) and affiliation (1)

Luc Lapointe, Univ Talca, Chili (19-23 septembre 2017)

Selected Recent Publications (past 3 years only) (1)

L. Alarie-Vézina, L. Lapointe, P. Mathieu, "The N=2 supersymmetric Calogero-Sutherland model and its eigenfunctions", arXiv:1801.02421

Selected Recent Publications (past 3 years only) (2)

O. Blondeau-Fournier, P. Mathieu, T. A Welsh, "A quartet of fermionic expressions for M(k,2k±1) Virasoro characters via half-lattice pathsNuclear Physics B 924 (2017), 643-683

Selected Recent Publications (past 3 years only) (3)

O. Blondeau-Fournier, P. Mathieu, D. Ridout, S. Wood, "Superconformal minimal models and admissible Jack polynomials", Adv. Math. Vol. 314 (2017) 71-123

Selected Recent Publications (past 3 years only) (4)

O. Blondeau-Fournier, P. Mathieu, D. Ridout, S. Wood, "The super-Virasoro singular vectors and Jack superpolynomials relationship revisited" , Nucl. Phys., B913:34–63, 2016.

Selected Recent Publications (past 3 years only) (5)

L. Alarie-Vézina, L. Lapointe, P. Mathieu, , "N>=2 symmetric superpolynomials", J. Math. Phys. 58, 033503 (2017)

Selected Recent Publications (past 3 years only) (6)

L. Lapointe, P. Mathieu, "From Jack to Double Jack Polynomials via the Supersymmetric Bridge", SIGMA 11 (2015), 051, 15 pages

Selected Recent Publications (past 3 years only) (7)

O. Blondeau-Fournier, P. Mathieu, "Schur Superpolynomials: Combinatorial Definition and Pieri Rule", SIGMA 11 (2015), 021, 23 pages

Aller à la barre d’outils